# SDR SWAA2023042029502

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 11,847 hours, 5,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY EXIT SIGNS DONT ILLUMINATED.<[01] REMOVED AND REPLACED THE LH OVER WING EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. LH OVER WING EMERGENCY LIGHTS OPS CHECK GOOD.
